Alert archive / Pennsylvania / Special Weather Statements in 2017
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 19, 2017, 12:44 PM EDT for Carbon County, Pennsylvania. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2017, 12:44 PM EDT (16:44 UTC)
- Expired
- Jun 19, 2017, 1:15 PM EDT
- In force
- 31 min
- Issued by
- NWS Philadelphia/Mount Holly
County Carbon County, PA
The radar
The Binghamton radar (KBGM), 136 km from the middle of the area, began a volume at 16:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 4.7 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1007 J/kg
- Mixed-layer CIN
- -84 J/kg
- Mixed-layer LCL
- 659 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 193 m²/s²
- 0-3 km storm-relative helicity
- 184 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.2
The text
As transmitted.
083
WWUS81 KPHI 191644
SPSPHI
Special Weather Statement
National Weather Service Mount Holly NJ
1244 PM EDT MON JUN 19 2017
PAZ054-055-060-191715-
Monroe-Berks-Carbon-
1244 PM EDT MON JUN 19 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN BERKS...CARBON
AND NORTHWESTERN MONROE COUNTIES...
At 1244 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near White Haven to near Snyders.
Movement was northeast at 30 mph.
Winds up to 40 mph and pea size hail are possible with these storms.
Locations impacted include...
Lehighton, Tobyhanna, Jim Thorpe, Nesquehoning, Weatherly, New
Mahoning, Pocono Pines, Pocono Raceway, Lake Harmony, Blakeslee,
Albrightsville, Christmans, Gouldsboro State Park, Arrowhead Lake,
Meckesville, Lansford, Summit Hill, Beaver Meadows, Parryville and
Weissport.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4118 7538 4085 7564 4075 7579 4078 7583
4066 7594 4078 7584 4091 7599 4101 7573
4103 7574 4105 7577 4109 7577 4113 7569
4112 7564 4123 7554 4124 7540
TIME...MOT...LOC 1644Z 217DEG 27KT 4100 7576 4073 7592
$$
JRKWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 19, 11:29 AM EDT, 1 hour 15 minutes earlier.
Area forecast discussion, Jun 19, 11:29 AM EDT, 1 hour 15 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1129 AM EDT Mon Jun 19 2017
.SYNOPSIS...
High pressure over the western Atlantic will maintain a
southwesterly flow of very warm and muggy air over the region
today. A cold front approaching from the west will cross the
area this evening and move offshore by Tuesday morning.
Temporary drier conditions through mid-week will give way by
week's end to increasing warmth and moisture as the Bermuda High
builds back in. Another frontal system may affect the area by
next weekend.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
1120 AM update: Severe Thunderstorm Watch 354 issued (through
00z/8 PM) for eastern PA and northern NJ and the text products
were sent to include the watch headline. The PoPs were also
adjusted a bit. Convection continues to develop late this
morning for the northwest areas, however the main organized
convection should be later this afternoon. The Watch placement
was based on timing but accounting for possible isolated severe
earlier on. Another Watch is anticipated farther south and east
later on.
A convectively active afternoon is expected across at least the
western half of our area, which then shifts east this evening. A
cold front will be approaching later today, however ongoing
showers/thunder well to our west should strengthen eastward through
the afternoon as it encounters a more unstable air mass. In
addition, a pre-frontal trough may help to organize a separate
band of convection with storms probably tending to congeal into
a single line as we get closer to the early evening.
The air mass in place is rather warm and moist with PW values
already near 2 inches. This is already resulting in quite a bit of
instability with a mesoscale analysis indicating MLCAPE around
1500 J/KG. Some lower cloud bases had quickly developed within
this very warm and moist environment, however as mixing
increases these will rise some. The deep southwesterly flow
will mostly favor a linear convective mode, however as the
convective line grows upscale (some increase in the shear as a
low-level jet strengthens) later today there could be some
embedded cells with some updraft rotation. Given the mostly
unidirectional flow though, straight-line damaging wind gusts is
the main threat. The mid level lapse rates do not appear to be
all that steep, therefore while some hail is possible this may
temper this potential. The 12z Sterling, VA RAOB shows a bit of
dry air just above 500 MB, and this could aide in downdraft
strength. The overall high moisture content of the air mass
though may result in water-loaded downdrafts which can enhance
the surface winds, especially with any segments that bow out.
The tropical air mass should also be conducive for convective to
produce frequent lightning.
As mentioned earlier the PW values will be around 2 inches. This
will result in areas of very heavy rain as convection should be
efficient rainfall products. While the storm motions should be
fairly quick, a linear mode and possible backbuilding of updrafts
may result in the potential for local flash flooding. Therefore, the
Flash Flood Watch remains as is.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/...
The main convective line should work its way across the
Interstate 95 corridor early this evening before passing off the
coast late this evening. The threat of severe weather and flash
flooding will continue.
Low clouds and lingering showers are anticipated for a few
hours after the cold front passes, then some clearing is
expected late tonight.
Temperatures should drop into the 60s and lower 70s overnight.
A light southwest to west wind is forecast.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
The cold front that moves across the Monday night should be off
the NJ/DE coast by Tuesday morning. However with southwest flow
continuing aloft further progress may be slow. The forecast
keeps a chance of showers for Tuesday morning over southeast DE
and the DE/NJ coastal waters. Otherwise slightly cooler and
somewhat drier air should filter in behind the cold front for
Tuesday into Wednesday. Temperatures are forecast to remain a
few degrees above normal but lower dewpoints should make for
overall pleasant conditions with no precip expected.
By Thursday the upper trof moves away to the east allowing for
some weak ridging aloft. Low level warm advection increases
along with rising surface dewpoints. Instability may be limited
but the forecast has a chance of t-storms mainly north/west of
PHL.
It appears that another cold front an associated upper trof
will approach from the northwest Friday or Saturday, but timing
is uncertain at this point. The front may also be preceded by a
surge of tropical moisture from the GulfMex. Given the
uncertainty for forcing and the overall summer-like pattern, the
forecast includes a chance of t-storms for Friday and through
the weekend for the entire area.
&&
.AVIATION /16Z MONDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Today...Mainly VFR for awhile. A few showers or thunderstorms
into the afternoon mainly near and north and west of KABE and
KRDG, however the main focus will be a strengthening line of
showers and thunderstorms from the west this afternoon. Some of
the storms will be capable of produce strong winds and very
heavy rain. South-southwest winds 10-15 knots with gusts to
about 25 knots at times, especially by mid afternoon.
Tonight...A line of gusty thunderstorms move through in the evening,
clearing the coast by 02z. MVFR conditions and scattered showers are
expected to linger in the wake of the thunderstorms early tonight
with some improvement to VFR possible late tonight. Southwest to
west winds diminishing to 5-10 knots.
OUTLOOK...
Tuesday through Thursday...Mainly VFR conditions expected. Low
possibilities for sub-VFR restrictions from stratus/fog late
night/early morning each day. Southwest winds 10 kt or less.
Friday...Chance for MVFR or tempo IFR conditions in showers and
thunderstorms.
&&
.MARINE...
The Small Craft Advisory remains in effect for today and
tonight on our ocean waters. The Small Craft Advisory is in
effect for Delaware Bay until 11:00 PM.
A gusty south to southwest wind is anticipated for today. Wind
gusts of 25 to 30 knots are expected. While wind speeds are
forecast to diminish tonight, wave heights on our ocean waters
should remain in the 5 to 8 foot range. A line of gusty
thunderstorms is expected to move through this evening.
OUTLOOK...
Tuesday...Winds veer slightly out of the W-SW and weaken to
below 25 kt. However seas will be somewhat slow to subside and
are expected to remain at 5 ft or higher much of the day.
Therefore the SCA has been extended until 600 pm Tuesday.
Tuesday night through Friday...Winds and seas expected to
remain below SCA headline criteria.
RIP CURRENTS...
We will continue with the high risk for the development of dangerous
rip currents through this evening along the coast of Delaware and
New Jersey. We are expecting a 6 to 7 second southerly wind wave on
top of a very long period (around 15 to 16 seconds) southeasterly
ground swell. The combination will result in the development of
dangerous rip currents.
The primary wave period is forecast to be around 7 seconds from
the south on Tuesday and Wednesday. However, the underlying 13
to 16 second southeasterly swell is expected to linger into the
mid week period. As a result, the risk for the development of
dangerous rip currents is anticipated to be at least moderate
through the period along the coasts of Delaware and New Jersey.
&&
.EQUIPMENT...
NWS NWR and phone broadcast of the marine and surf zone
forecasts. Problems continue here at NWS PHI. Hope to resolve
later today.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch through this evening for PAZ060>062-070-071-
101>106.
NJ...Flash Flood Watch through this evening for NJZ001-007>010-012-
013-015>019.
High Rip Current Risk until 9 PM EDT this evening for NJZ014-
024>026.
DE...Flash Flood Watch through this evening for DEZ001.
High Rip Current Risk until 9 PM EDT this evening for DEZ004.
MD...Flash Flood Watch through this evening for MDZ008.
MARINE...Small Craft Advisory until 6 PM EDT Tuesday for ANZ450>455.
Small Craft Advisory until 11 PM EDT this evening for ANZ430-
431.
&&
Synopsis...AMC
Near Term...Gorse
Short Term...Iovino
Long Term...AMC
Aviation...AMC/Gorse/Iovino
Marine...AMC/Iovino
Equipment...Hazardous weather outlook, Jun 19, 11:36 AM EDT, 1 hour 8 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Mount Holly NJ 1136 AM EDT Mon Jun 19 2017 NJZ001-007>010-012-015-PAZ060>062-070-071-101>106-201545- Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Mercer-Berks- Lehigh-Northampton-Delaware-Philadelphia-Western Chester- Eastern Chester-Western Montgomery-Eastern Montgomery-Upper Bucks- Lower Bucks- 1136 AM EDT Mon Jun 19 2017 ...SEVERE THUNDERSTORM WATCH 354 IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for central New Jersey, northern New Jersey, northwest New Jersey, east central Pennsylvania and southeast Pennsylvania. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... The Skywarn Network has been activated through this evening. Weather spotters are encouraged to report significant weather conditions. DEZ002-003-MDZ012-015-019-020-NJZ020>023-027-201545- Kent-Inland Sussex-Kent MD-Queen Annes-Talbot-Caroline-Ocean- Cumberland-Atlantic-Cape May-Southeastern Burlington- 1136 AM EDT Mon Jun 19 2017 This Hazardous Weather Outlook is for central Delaware, southern Delaware, northeast Maryland and southern New Jersey. .DAY ONE...This Afternoon and Tonight. Thunderstorms late this afternoon and evening will be capable of producing damaging wind gusts. Additionally, torrential downpours may lead to heavy rainfall and poor drainage or localized flash flooding, especially tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed later this afternoon and evening. DEZ001-MDZ008-NJZ013-016>019-201545- New Castle-Cecil-Western Monmouth-Salem-Gloucester-Camden- Northwestern Burlington- 1136 AM EDT Mon Jun 19 2017 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for northern Delaware, northeast Maryland, central New Jersey and southern New Jersey. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. In addition to the flash flood threat, thunderstorms this afternoon and early evening will also be capable of producing damaging wind gusts. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed later this afternoon and evening. PAZ054-055-201545- Carbon-Monroe- 1136 AM EDT Mon Jun 19 2017 ...SEVERE THUNDERSTORM WATCH 354 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northeast Pennsylvania. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Additionally, torrential downpours may lead to heavy rainfall and poor drainage or localized flash flooding, especially this afternoon. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... The Skywarn Network has been activated through this evening. Weather spotters are encouraged to report significant weather conditions. DEZ004-NJZ014-024>026-201545- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean- 1136 AM EDT Mon Jun 19 2017 ...HIGH RIP CURRENT RISK IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. Thunderstorms late this afternoon and evening will be capable of producing damaging wind gusts. Additionally, torrential downpours may lead to heavy rainfall and poor drainage or localized flash flooding, especially tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed later this afternoon and evening. ANZ430-431-450>455-201545- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1136 AM EDT Mon Jun 19 2017 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...This Afternoon and Tonight. Thunderstorms late this afternoon and this evening will be capable of producing damaging wind gusts. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed later this afternoon and evening. JRK
In the hours before
Special weather statement, Jun 19, 12:03 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1203 PM EDT MON JUN 19 2017
NJZ001-008-191630-
Morris-Sussex-
1203 PM EDT MON JUN 19 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MORRIS AND EASTERN
SUSSEX COUNTIES...
At 1203 PM EDT, a strong thunderstorm was located over Lake Telemark,
or 11 miles southeast of Newton, moving northeast at 25 mph.
Winds up to 40 mph and pea size hail are possible with this storm.
Locations impacted include...
Hopatcong, Mount Arlington, Franklin, Hamburg, Ogdensburg, Lake
Telemark, Green Pond, Highland Lake, Vernon Valley, Upper Greenwood
Lake and White Meadow Lake.
Torrential rainfall is occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is also occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4120 7437 4110 7449 4107 7449 4104 7450
4105 7445 4102 7443 4103 7442 4101 7436
4090 7453 4094 7467 4127 7451
TIME...MOT...LOC 1603Z 211DEG 20KT 4096 7455
JRKSpecial weather statement, Jun 19, 12:24 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1224 PM EDT MON JUN 19 2017
NJZ001-PAZ055-191645-
Sussex-Monroe-
1224 PM EDT MON JUN 19 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN SUSSEX AND
NORTHEASTERN MONROE COUNTIES...
At 1224 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Tobyhanna to near Analomink.
Movement was northeast at 30 mph.
Winds up to 40 mph and pea size hail are possible with these storms.
Locations impacted include...
Mount Pocono, East Stroudsburg, Tobyhanna, Analomink, Skytop,
Mountainhome, Canadensis, Alpine Mountain, Paradise Valley,
Hernyville, Pocono Pines, Cresco, Marshalls Creek and Arlington
Heights.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4124 7513 4115 7515 4114 7509 4113 7506
4110 7504 4100 7515 4113 7548 4124 7540
4125 7513
TIME...MOT...LOC 1624Z 221DEG 26KT 4115 7538 4107 7517
JRKSpecial weather statement, Jun 19, 12:44 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1244 PM EDT MON JUN 19 2017
PAZ054-055-060-191715-
Monroe-Berks-Carbon-
1244 PM EDT MON JUN 19 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN BERKS...CARBON
AND NORTHWESTERN MONROE COUNTIES...
At 1244 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near White Haven to near Snyders.
Movement was northeast at 30 mph.
Winds up to 40 mph and pea size hail are possible with these storms.
Locations impacted include...
Lehighton, Tobyhanna, Jim Thorpe, Nesquehoning, Weatherly, New
Mahoning, Pocono Pines, Pocono Raceway, Lake Harmony, Blakeslee,
Albrightsville, Christmans, Gouldsboro State Park, Arrowhead Lake,
Meckesville, Lansford, Summit Hill, Beaver Meadows, Parryville and
Weissport.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4118 7538 4085 7564 4075 7579 4078 7583
4066 7594 4078 7584 4091 7599 4101 7573
4103 7574 4105 7577 4109 7577 4113 7569
4112 7564 4123 7554 4124 7540
TIME...MOT...LOC 1644Z 217DEG 27KT 4100 7576 4073 7592
JRKThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 12:03 PM EDT | Special Weather Statement | PHI | Sussex | 27 min |
| Jun 19, 2:33 PM EDT | Areal Flood Advisory | PHI | Sussex | 4 hr |
| Jun 19, 2:57 PM EDT | Severe Thunderstorm Warning | PHI | Sussex, Warren | 48 min |
| Jun 19, 3:17 PM EDT | Flash Flood Warning | PHI | Sussex, Warren | 3 hr |
| Jun 19, 3:35 PM EDT | Severe Thunderstorm Warning | PHI | Warren | 25 min |
| Jun 19, 3:45 PM EDT | Special Weather Statement | PHI | Sussex | 15 min |
| Jun 19, 3:53 PM EDT | Severe Thunderstorm Warning | PHI | Morris, Sussex, Warren | 37 min |
| Jun 19, 3:54 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer, Morris, Somerset, Warren | 3 hr |
| Jun 19, 3:56 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Morris, Somerset, Warren | 49 min |
| Jun 19, 4:07 PM EDT | Severe Thunderstorm Warning | PHI | Gloucester, Salem | 38 min |
| Jun 19, 4:24 PM EDT | Special Marine Warning | PHI | 36 min | |
| Jun 19, 4:28 PM EDT | Special Weather Statement | PHI | Sussex | 17 min |
| Jun 19, 4:34 PM EDT | Severe Thunderstorm Warning | PHI | Camden, Gloucester, Mercer, Salem | 41 min |
| Jun 19, 4:42 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Cumberland, Gloucester, Salem | 3 hr |
| Jun 19, 4:51 PM EDT | Special Weather Statement | PHI | Gloucester | 39 min |
| Jun 19, 4:58 PM EDT | Special Weather Statement | PHI | Union | 32 min |
| Jun 19, 5:05 PM EDT | Special Marine Warning | PHI | 55 min | |
| Jun 19, 5:06 PM EDT | Areal Flood Advisory | PHI | Mercer, Middlesex, Monmouth, Somerset | 3 hr |
| Jun 19, 5:09 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Gloucester, Mercer, Middlesex, Monmouth and 2 more | 51 min |
| Jun 19, 5:15 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Cumberland, Gloucester, Salem | 45 min |
| Jun 19, 5:28 PM EDT | Severe Thunderstorm Warning | PHI | Cumberland | 62 min |
| Jun 19, 5:41 PM EDT | Special Marine Warning | PHI | 64 min | |
| Jun 19, 5:44 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 1 more | 3 hr |
| Jun 19, 5:46 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Mercer, Middlesex, Monmouth, Ocean | 3 hr |
| Jun 19, 5:52 PM EDT | Special Weather Statement | PHI | Atlantic, Monmouth, Ocean | 38 min |
| Jun 19, 5:53 PM EDT | Special Marine Warning | PHI | 67 min | |
| Jun 19, 6:01 PM EDT | Special Weather Statement | PHI | Cumberland | 44 min |
| Jun 19, 6:13 PM EDT | Special Marine Warning | PHI | 92 min | |
| Jun 19, 6:47 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Cape May, Cumberland | 43 min |
| Jun 19, 7:08 PM EDT | Special Marine Warning | PHI | 52 min | |
| Jun 19, 7:20 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Ocean | 25 min |
| Jun 19, 7:33 PM EDT | Special Marine Warning | PHI | 57 min | |
| Jun 19, 12:24 PM EDT | Special Weather Statement | PHI | Monroe | 21 min |
| Jun 19, 12:46 PM EDT | Special Weather Statement | PHI | Berks | 29 min |
| Jun 19, 12:55 PM EDT | Severe Thunderstorm Warning | PHI | Carbon, Monroe | 50 min |
| Jun 19, 1:25 PM EDT | Special Weather Statement | PHI | Lehigh | 35 min |
| Jun 19, 1:29 PM EDT | Areal Flood Advisory | PHI | Berks, Carbon, Lehigh, Monroe, Northampton | 4 hr |
| Jun 19, 1:42 PM EDT | Special Weather Statement | PHI | Berks | 63 min |
| Jun 19, 2:08 PM EDT | Severe Thunderstorm Warning | PHI | Berks | 52 min |
| Jun 19, 2:20 PM EDT | Special Weather Statement | PHI | Northampton | 40 min |
| Jun 19, 2:25 PM EDT | Special Weather Statement | PHI | Berks | 50 min |
| Jun 19, 2:38 PM EDT | Special Weather Statement | PHI | Philadelphia | 22 min |
| Jun 19, 2:43 PM EDT | Special Weather Statement | PHI | Berks, Lehigh, Northampton | 47 min |
| Jun 19, 2:49 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Lehigh, Montgomery, Northampton | 41 min |
| Jun 19, 2:53 PM EDT | Severe Thunderstorm Warning | PHI | Carbon, Monroe | 52 min |
| Jun 19, 3:08 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Chester, Montgomery | 52 min |
| Jun 19, 3:24 PM EDT | Flash Flood Warning | PHI | Carbon, Lehigh, Monroe, Northampton | 3 hr |
| Jun 19, 3:25 PM EDT | Special Weather Statement | PHI | Chester | 50 min |
| Jun 19, 3:35 PM EDT | Areal Flood Advisory | PHI | Berks, Bucks, Chester, Delaware, Montgomery, Philadelphia | 3 hr |
| Jun 19, 4:07 PM EDT | Severe Thunderstorm Warning | PHI | Chester, Delaware, Montgomery | 38 min |
| Jun 19, 3:45 PM EDT | Areal Flood Advisory | PHI | Cecil, Kent, Queen Anne's | 3 hr |
| Jun 19, 4:17 PM EDT | Special Weather Statement | PHI | Cecil, Kent, Queen Anne's | 58 min |
| Jun 19, 4:38 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Cecil, Kent, Queen Anne's, Talbot | 52 min |
| Jun 19, 4:59 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Talbot | 46 min |
| Jun 19, 5:14 PM EDT | Areal Flood Advisory | PHI | Caroline, Kent, Queen Anne's, Talbot | 3 hr |
| Jun 19, 5:38 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Talbot | 67 min |
| Jun 19, 6:17 PM EDT | Tornado Warning | PHI | Kent, Sussex | 16 min |
| Jun 19, 6:52 PM EDT | Special Weather Statement | PHI | Sussex | 23 min |
| Jun 19, 7:30 PM EDT | Severe Thunderstorm Warning | PHI | Sussex | 45 min |
| Jun 19, 7:34 PM EDT | Areal Flood Advisory | PHI | Sussex | 3 hr |
Nearby
Special Weather Statements in Pennsylvania, 2017Every special weather statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.